# SDR SWAA2023062670984

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 55,852 hours, 33,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING EMER CHARGER L AFT CB POPPED WHEN EMER EXIT LIGHTS SWITCH PLACED IN ARMED POSITION.<[01] UPON TROUBLESHOOTING; FOUND EMERGENCY POWER SUPPLY(M1673) TO BE FAULTY. REMOVED AND REPLACED POWER SUPPLY AND BATTERY PER AMM 33-51-06. OPS CHECK GOOD.
